Journal article icon

Journal article

SELF-DUAL METRICS WITH SELF-DUAL KILLING VECTORS

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1098/rspa.1979.0138

Authors


Journal:
PROCEEDINGS OF THE ROYAL SOCIETY OF LONDON SERIES A-MATHEMATICAL PHYSICAL AND ENGINEERING SCIENCES
Volume:
368
Issue:
1734
Pages:
411-427
Publication date:
1979
DOI:
EISSN:
1471-2946
ISSN:
1364-5021
URN:
uuid:50cbc995-fc06-4952-9c25-229720996a22
Source identifiers:
18542
Local pid:
pubs:18542

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP